# SDR CALA2010100800472

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69730579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CORR ON FWD SIDE OF FRAME AT STA 482B O/B OF STR 28RT.  INSTALLED NEW SKIN CLIP (SHEAR TIE) REF SRM 51-40-2.
